# SDR SWAA2024123172903

- Difficulty date: November 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE LOCATED IN AFT CARGO COMPARTMENT.   REPAIRED BY WELDING ON FWD CORNER SCUFF PLATE LOCATED IN AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1.
